# SDR DALA14032156703

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 49,061 hours, 18,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT R2 DOOR FAILED TO ILLUMINATE DURING TEST.  REPLACED BATTERY PACK AND POWER SUPPLY IAW AMM 33-51.  TESTED GOOD.
